X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1444) 1444
Publication (195) 195
Conference Proceeding (39) 39
Book / eBook (28) 28
Book Chapter (13) 13
Newspaper Article (8) 8
Newsletter (3) 3
Government Document (2) 2
Data Set (1) 1
Dissertation (1) 1
Magazine Article (1) 1
Trade Publication Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (728) 728
mathematics (681) 681
local minimizers (316) 316
optimization (303) 303
algorithms (248) 248
analysis (241) 241
operations research & management science (207) 207
mathematical analysis (200) 200
studies (181) 181
mathematical models (179) 179
statistics & probability (165) 165
convergence (150) 150
existence (149) 149
local minimizer (129) 129
regularity (113) 113
computer science (102) 102
global optimization (98) 98
applications of mathematics (92) 92
operations research/decision theory (89) 89
calculus of variations and optimal control; optimization (78) 78
methods (78) 78
stability (77) 77
models (76) 76
p-laplacian (76) 76
approximation (75) 75
local convergence (75) 75
estimators (74) 74
physics, mathematical (71) 71
theoretical, mathematical and computational physics (71) 71
algorithm (70) 70
equations (68) 68
mathematics, general (66) 66
minimization (66) 66
computer science, software engineering (63) 63
mathematics, interdisciplinary applications (63) 63
statistics (61) 61
mechanics (60) 60
computer simulation (55) 55
energy (55) 55
mathematical optimization (55) 55
numerical analysis (55) 55
positive solutions (55) 55
statistics, general (54) 54
elliptic-equations (53) 53
minimizers (53) 53
theory of computation (53) 53
90c30 (52) 52
nonlinearity (52) 52
regression (51) 51
nonlinear programming (50) 50
physics (50) 50
functionals (49) 49
global minimizer (49) 49
regression analysis (49) 49
variational methods (48) 48
asymptotic properties (46) 46
local minima (46) 46
mathematical methods in physics (46) 46
model (44) 44
local minimum (43) 43
applied mathematics (42) 42
constraints (42) 42
global convergence (42) 42
mathematical functions (41) 41
optimality conditions (41) 41
35j20 (40) 40
engineering, general (40) 40
mathematics - analysis of pdes (40) 40
linear elliptic-equations (39) 39
multiple solutions (39) 39
operation research/decision theory (39) 39
partial differential equations (39) 39
computer science, artificial intelligence (38) 38
computer science, general (38) 38
nonparametric regression (38) 38
calculus (37) 37
estimating techniques (37) 37
nonlinear equations (37) 37
systems (37) 37
local search (36) 36
multiplicity (36) 36
operators (36) 36
polynomials (36) 36
uniqueness (36) 36
automation & control systems (35) 35
filled function (35) 35
computational mathematics and numerical analysis (34) 34
calculus of variations (33) 33
computation (33) 33
critical magnetic-field (33) 33
economic models (33) 33
local optimization (32) 32
theorems (32) 32
65k05 (31) 31
computer science, interdisciplinary applications (31) 31
image processing (31) 31
sobolev (31) 31
combinatorics (30) 30
research (30) 30
convex and discrete geometry (29) 29
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Collection Dvlpm't (Acquisitions) - Vendor file (14) 14
Robarts - Stacks (10) 10
Mathematical Sciences - Stacks (5) 5
Engineering & Comp. Sci. - Stacks (3) 3
Gerstein Science - Stacks (2) 2
Online Resources - Online (2) 2
UTL at Downsview - May be requested (2) 2
UofT at Mississauga - Stacks (2) 2
OISE - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1527) 1527
Japanese (6) 6
French (4) 4
German (2) 2
Chinese (1) 1
Dutch (1) 1
Hebrew (1) 1
Norwegian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


IEEE Transactions on Circuits and Systems I: Regular Papers, ISSN 1549-8328, 02/2014, Volume 61, Issue 2, pp. 542 - 551
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 04/2017, Volume 153, pp. 294 - 310
It is well known that an integral of the Calculus of Variations satisfying anisotropic growth conditions may have unbounded minimizers if the growth exponents... 
Anisotropic growth condition | Non-coercive functional | Local boundedness | INTEGRALS | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | MINIMA | VARIATIONAL-PROBLEMS | NONSTANDARD GROWTH | ELLIPTIC-EQUATIONS | FUNCTIONALS | Anisotropy
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2020, Volume 485, Issue 2, p. 123838
In this paper we consider a class of non-uniformly elliptic integral functionals and we prove the local boundedness of the quasi-minimizers. Our approach is... 
Non-uniformly elliptic functionals | Local boundedness | Regularity of quasi-minimizers | Caccioppoli-type inequality
Journal Article
JOURNAL OF FUNCTIONAL ANALYSIS, ISSN 0022-1236, 05/2017, Volume 272, Issue 9, pp. 3946 - 3964
We prove that a local minimizer of the Ginzburg Landau energy in R-3 satisfying the condition rim inf (R ->infinity) E(u(i)B(R))/R ln R < 2 pi must be... 
MATHEMATICS | DIMENSION | PROPERTY | GIORGI | Ginzburg Landau Energy | ASYMPTOTICS | EQUATION | Local minimizers | CONJECTURE
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 05/2017, Volume 272, Issue 9, pp. 3946 - 3964
We prove that a local minimizer of the Ginzburg–Landau energy in R3 satisfying the condition liminfR→∞E(u;BR)Rln⁡R<2π must be constant. The main tool is a new... 
Local minimizers | Ginzburg–Landau Energy
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2020, Volume 483, Issue 2, p. 123634
In this paper we consider a family of singularly perturbed non-homogeneous p-Laplacian problems ϵpdiv(k(x)|∇u|p−2∇u)+k(x)g(u)=0 in Ω⊂Rn subject to Neumann... 
Transition layer | Γ-convergence | p-Laplacian | Local minimizer | Stability | EXISTENCE | MATHEMATICS, APPLIED | NONLINEAR SCHRODINGER-EQUATIONS | MULTIPLICITY | POSITIVE SOLUTIONS | MATHEMATICS | ELLIPTIC PROBLEMS | BOUND-STATES | REGULARITY | GROWTH | Gamma-convergence
Journal Article
Optimization Letters, ISSN 1862-4472, 6/2013, Volume 7, Issue 5, pp. 1027 - 1033
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 03/2018, Volume 168, pp. 81 - 109
In this paper we collect some new observations about periodic critical points and local minimizers of a nonlocal isoperimetric problem arising in the modeling... 
Second variation | Ohta–Kawasaki energy | Local minimizers | SINGULAR PERTURBATIONS | MATHEMATICS, APPLIED | VOLUME-FRACTION LIMIT | ENERGY | STABILITY | Ohta-Kawasaki energy | NONLOCAL ISOPERIMETRIC PROBLEM | DENSITY | MATHEMATICS | DIBLOCK COPOLYMER PROBLEM | I-LIMIT | MORPHOLOGY | 2 DIMENSIONS
Journal Article
SIAM Journal on Applied Mathematics, ISSN 0036-1399, 5/2006, Volume 66, Issue 5, pp. 1632 - 1648
We show how certain nonconvex optimization problems that arise in image processing and computer vision can be restated as convex minimization problems. This... 
Local minimum | Histograms | Algorithms | Approximation | Initial guess | Geometric shapes | Eigenfunctions | Mathematical functions | Mathematical minima | Segmentation | Denoising | denoising | MATHEMATICS, APPLIED | ABSOLUTE NORM | VARIATIONAL APPROACH | APPROXIMATION | FILTERS | segmentation | NOISE | OUTLIERS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 12/2018, Volume 177, pp. 254 - 269
We consider variational integral functionals ∫Ωg(x,u(x),Du(x))dx,where Ω is a bounded open subset in Rn and the integrand g(x,s,ξ)=f(x,ξ)+b(x)s is not... 
Global boundedness | Anisotropic growth conditions | EXISTENCE | MATHEMATICS, APPLIED | INTEGRABILITY | VECTOR-VALUED MINIMIZERS | DIFFERENTIABILITY | NONSTANDARD GROWTH-CONDITIONS | PHASE VARIATIONAL INTEGRALS | NONLINEAR ELLIPTIC-SYSTEMS | MATHEMATICS | CONTINUITY | REGULARITY | LOCAL BOUNDEDNESS
Journal Article
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 06/2017, Volume 272, Issue 11, pp. 4513 - 4587
In this paper we present a new proof of the sufficiency theorem for strong local minimizers concerning C1-extremals at which the second variation is strictly... 
Quasiconvexity at the boundary | Sufficient conditions | Boundary regularity | Strong local minimizers | MINIMA | CALCULUS | QUASI-CONVEX INTEGRALS | NONLINEAR ELLIPTIC-SYSTEMS | MATHEMATICS | CONTINUITY | QUASICONVEXITY | LOWER SEMICONTINUITY | SUBQUADRATIC GROWTH | MULTIPLE INTEGRALS | VARIATIONAL INTEGRALS | Mathematics - Analysis of PDEs
Journal Article
Journal Article
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, ISSN 1239-629X, 2020, Volume 45, Issue 1, pp. 293 - 303
In this paper, we prove a higher integrability result for the horizontal gradient of a minimizer of a functional of the type I(Omega, u) = integral(Omega)... 
WEIGHTED POINCARE | MATHEMATICS | A(p) weights | Hormander vector fields | LOCAL BOUNDEDNESS | regularity | SOBOLEV INEQUALITIES
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2017, Volume 154, pp. 7 - 24
We study the local regularity of vectorial minimizers of integral functionals with standard p-growth. We assume that the non-homogeneous densities are... 
Regularity of minimizers | [formula omitted]-growth | Asymptotic convexity | Secondary | p-growth | Primary | EXISTENCE | P-Q GROWTH | MATHEMATICS, APPLIED | HOLDER CONTINUITY | SOBOLEV COEFFICIENTS | LOCAL MINIMIZERS | INFINITY | MATHEMATICS | REGULARITY | HIGHER DIFFERENTIABILITY | NONCONVEX VARIATIONAL PROBLEM | FUNCTIONALS
Journal Article